Irregular periods n hair loss this question feed

Preeti kukreja, 28 January 2013 20:19

Namaste m 26 from 21 m seffring from irregular periods and loss my hairs also n having facial hairs my ht is 5 feet 3 inches and wt is 73 kg m not detected pcos but symptoms detect that...m taking allopathy for hormonal imbalancing but no results after the med.stop what can i do

Tags: Ayurvedic medicines for hair loss, Ayurvedic medicines for periods, Hair, Hair loss, Irregular
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Dear Mam You can take 2 tabs of Vigoroyal-f twice a day, for 10 days ,then reduce it to 1 tab per day. Restone tabs. 2 twice a day, Ashokarishta 6 tsp[30 ml] with equal quantity of water mixed with it. Thanks and regards.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Sharma on 19 February 2013 0:33

Latest Replies


Hi sir. I'm 25 years old hav Pcod problem and my periods are not regular from past 1year. My height is 5.2 and my weight is 54. can u please suggest medicine.

posted by Guest on 27 April 2016 8:07

Thanks sir....in what proportion i will take medicne and what can i do for my hair can it grow back because it is female pattern loss at the grade 4 pls rep me...thnks

posted by Guest on 14 February 2013 20:59

Dear Mam Thanks for writing. Hormone imbalance ultimately directly or indirectly leads to such problems. We are not talking about the the Disease,we are talking about how it starts. Yoga definitely helps curbing the same,It will effect on physiology and then Psychology . Besides you we think that you should take medicine and see the benefits as these are just according to your problems.

Best of Luck, Regards.

posted by Dr.Sharma on 13 February 2013 14:17

Thanks sir,,,,but r u sure its just hormonal imbalancing not of pcod...and is that cure by yoga because i don't want to take any kind of medicne and what can i do for my female pattern loss is it grows again and when will i got relieve from all these cos my parents wish for my marriage this year hopefully..reply soon thanku Dr

posted by Guest on 12 February 2013 20:05

Dear MAM The problems you have described seem to be due to Hormone changes and these are directly or indirectly related with Stress levels and inactive lifestyle devoid of Yoga etc. All the Hormone release in the body are inter- related and cause each other release or block for Body functions and reproduction. Now taking Hormone from outside may help you but in long term are not safe , For that you need natural management like YOGA. We recommend you YOga VCD IT lists the most relevant Asnas suited for FEMALE body and its special functioning.you must practice it regularly and will see the difference.

Also you must take Vigoroyal-f, Restone Tablet - Women Health Tonic and Ashokarishta these are special herbal preparation for women and their problems.

best of luck,please feel free to ask further.

posted by Dr.Sharma on 11 February 2013 13:00
Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Greying of hair

asked by anjani on 18 February 2010 7:24
I am 46 years old and my hair is greying very fast. Any remedy to stop greying. Will the grey hair turn... Read More
2 replies  -  Related Tags: Hairs, Grey hairs, Hair
Expert's Advice (Dr.Vijay):- Gray hair Graying of hair is due to many factors, depending on age, place, climatic conditions, it variesMost common reasons are anxiety and stress, inadequate nutrition, Hereditary, Unhealthy scalp associated with dandruff. Using harsh shampoo, soaps and other hair styling accessories in long run may also lead to this complaintProlonged usage of artificial colors may also affect the hair and causes.. Read more

Hair fall, acidity

asked by himanshu s on 15 September 2010 18:51
hair fall , acidity & sex.....? Baba Ramdev ji Pranam..! Baba i am 25 Yrs old a big problem is my hair fall more day y day . Second one problem is this my sex time is very low so please tell me some treatment.. Third one problem is my stomach is not work properly not digest food and some constipation.more acidity full day.more mediation try but no rileaf.your Divay Udarkalp ,Abbipatikar try... Read More
Expert's Advice (Dr.Vijay):- Hello, Premature hair fall do occur due to many factors. As you mentioned that you have hyperacidity and constipation problem. This may be a reason for premature hair fall, and lack of sexual drive or premature ejaculation Initially you need to rectify hyperacidity, if there is any other causative factors, that should be ruled out and proper treatment approach can be done Follow regular balanced.. Read more

Hair Loss

asked by prashant k on 2 January 2012 5:56
Dear Guriji, I am getting patched on head due to which i am loosing hair.Have done good doctor but no ettect.This is since last 5/6 years.50% hair loss till now.Can your exersice or and product will help me.Pls if you can revert on this through mail.... Read More
Expert's Advice (Dr.Vijay):- Hello, Hair fall is a common complaint in youth, and the causes are different from place to place. Those who live in metropolitan cities and polluted areas may suffer from hair fall. Apart from this stress is main factorThough there are many hereditary and genetic factors that trigger hair fall, chances are there to preventOne should assess the causes as mentioned earlier such as stress, anxiety.. Read more

Hair grey. rashes on face , eye lashes shed

asked by rain on 29 October 2012 0:33
My age is 31 years and my complete hair grown white. I got fed up with chemical dye. Is there any solution. My skin has also become... Read More
Expert's Advice (Dr.Vijay):- Hello, Premature graying can be associated with number of factors like hereditary factors, nutritional deficiencies, climatic changes, certain emotional factors like stress, anxiety, depression etc. The continuous use of chemical dye is not advisable as it can cause various types of allergies in some individuals. Instead of using chemical hair dyes you can try herbal henna may be helpful. If you.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.